Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 371, Number 7

Wild solenoids
Steven Hurder and Olga Lukina.
Trans. Amer. Math. Soc. 371 (2019), 4493-4533
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3934460
Affine zigzag algebras and imaginary strata for KLR algebras
Alexander Kleshchev and Robert Muth.
Trans. Amer. Math. Soc. 371 (2019), 4535-4583
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3934461
Distribution questions for trace functions with values in cyclotomic integers and their reductions
Corentin Perret-Gentil.
Trans. Amer. Math. Soc. 371 (2019), 4585-4629
Abstract, references and article information
Full-text PDF
MathSciNet review: 3934462
2-Selmer groups, 2-class groups and rational points on elliptic curves
Chao Li.
Trans. Amer. Math. Soc. 371 (2019), 4631-4653
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3934463
A blow-up lemma for approximate decompositions
Jaehoon Kim, Daniela Kühn, Deryk Osthus and Mykhaylo Tyomkyn.
Trans. Amer. Math. Soc. 371 (2019), 4655-4742
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3934464
Modified scattering and beating effect for coupled Schrödinger systems on product spaces with small initial data
Victor Vilaça Da Rocha.
Trans. Amer. Math. Soc. 371 (2019), 4743-4768
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3934465
The null-geodesic flow near horizons
Oran Gannot.
Trans. Amer. Math. Soc. 371 (2019), 4769-4791
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3934466
Boundedness of multidimensional Hausdorff operators in $H^p$ spaces, $0<p<1$
Elijah Liflyand and Akihiko Miyachi.
Trans. Amer. Math. Soc. 371 (2019), 4793-4814
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3934467
Iitaka dimension for cycles
Brian Lehmann.
Trans. Amer. Math. Soc. 371 (2019), 4815-4835
Abstract, references and article information
Full-text PDF
MathSciNet review: 3934468
Fourier multipliers in Banach function spaces with UMD concavifications
Alex Amenta, Emiel Lorist and Mark Veraar.
Trans. Amer. Math. Soc. 371 (2019), 4837-4868
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3934469
On flat submaps of maps of nonpositive curvature
A. Yu. Olshanskii and M. V. Sapir.
Trans. Amer. Math. Soc. 371 (2019), 4869-4894
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3934470
Complex Riemannian foliations of open Kähler manifolds
Thomas Murphy and Paul-Andi Nagy.
Trans. Amer. Math. Soc. 371 (2019), 4895-4910
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3934471
On 5-manifolds admitting rank two distributions of Cartan type
Shantanu Dave and Stefan Haller.
Trans. Amer. Math. Soc. 371 (2019), 4911-4929
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3934472
A slice theorem for singular Riemannian foliations, with applications
Ricardo A. E. Mendes and Marco Radeschi.
Trans. Amer. Math. Soc. 371 (2019), 4931-4949
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3934473
The structure theory of Nilspaces II: Representation as nilmanifolds
Yonatan Gutman, Freddie Manners and Péter P. Varjú.
Trans. Amer. Math. Soc. 371 (2019), 4951-4992
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3934474
Relative singular locus and Balmer spectrum of matrix factorizations
Yuki Hirano.
Trans. Amer. Math. Soc. 371 (2019), 4993-5021
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3934475
A Kobayashi pseudo-distance for holomorphic bracket generating distributions
Aeryeong Seo.
Trans. Amer. Math. Soc. 371 (2019), 5023-5038
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3934476
Strongly proper forcing and some problems of Foreman
Sean Cox and Monroe Eskew.
Trans. Amer. Math. Soc. 371 (2019), 5039-5068
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3934477
Generalized Toda flows
Darren C. Ong and Christian Remling.
Trans. Amer. Math. Soc. 371 (2019), 5069-5081
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3934478
A variational time discretization for compressible Euler equations
Fabio Cavalletti, Marc Sedjro and Michael Westdickenberg.
Trans. Amer. Math. Soc. 371 (2019), 5083-5155
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3934479
Global solvability of real analytic involutive systems on compact manifolds. Part 2
Jorge Hounie and Giuliano Zugliani.
Trans. Amer. Math. Soc. 371 (2019), 5157-5178
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3934480
An infinite sequence of conserved quantities for the cubic Gross–Pitaevskii hierarchy on $\mathbb {R}$
Dana Mendelson, Andrea R. Nahmod, Nataša Pavlović and Gigliola Staffilani.
Trans. Amer. Math. Soc. 371 (2019), 5179-5202
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3934481
Analytic continuations of $\log$-$\exp$-analytic germs
Tobias Kaiser and Patrick Speissegger.
Trans. Amer. Math. Soc. 371 (2019), 5203-5246
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3934482